# SDR ASAA2022101240720

- Difficulty date: October 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,481 hours, 23,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750180
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION PANEL CORRODED FROM STA 420 TO STA 460. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-700 SRM 53-00-53-2R-5.W= 0.8 O= .040 R= .032 L= 1.4 D= .008.
